# SDR COMA9560607

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT ZERO DEGREES, FAULT COULD NOT BE DUPLICATED.  CHECKED FLAP RIGGING AND ADJUSTED TO MAINTENANCE MANUAL SPECIFICATIONS.  ACFT RETURNED TO SERVICE.
